Title

On Sample Size and Quick Simultaneous Confidence Interval Estimations for Multinomial Proportions

Publication Type

Journal Article

Publication Date

1998

Abstract

Asymptotically, sample proportions from a multinomial distribution converge in distribution to a multivariate normal distribution with a singular negative product correlation structure. Based on this result, we propose a new approach to estimate the sample size requirement for constructing quick simultaneous confidence intervals (QSCI) for multinomial proportions. In addition, this new approach can be used to construct QSCI and provides a statistical justification to the reports of the opinion polling.

Discipline

Econometrics

Research Areas

Econometrics

Publication

Journal of Computational and Graphical Statistics

Volume

7

Issue

2

First Page

212

Last Page

222

ISSN

1061-8600

This document is currently not available here.

Share

COinS